# SDR HEEA968117

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 5040017901
- Condition: Defective
- Location: Cockpit Attitude
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WON'T PULL FLAG.
